# SDR C2XA02IA115

- Difficulty date: May 15, 2002
- Submitted: May 19, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W192867822
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  WHILE PERFORMING PREFLIGHT INSPECTION THE CREW NOTED THAT A SECTION OF EMERGENCY LIGHTING DID NOT ILLUMINATE.  IAH-  MAINTENANCEREPAIRED A BROKEN WIRE ON THE EMEMGENCY LIGHT STRIP, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
